ACTIVE INGREDIENT: GoodSense Children's All-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec
24 HOUR RELIEF: This children's allergy medicine provides all day relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes
TASTY GRAPE FLAVOR: This syrup comes in a grape flavor that kids will love
ONE DOSE PER DAY: Don't stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours
KID-FRIENDLY: This syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free
Description
Compare to children's Zyrtec active ingredient. One dose of this medicine relieves children's indoor & outdoor allergy symptoms for a full 24 hours: Sneezing; runny nose; Itchy, watery eyes; Itchy throat or nose. For ages 2 and over. Free of sugar, dye, alcohol, and gluten: peace of mind for parents, all-day allergy symptom relief for kids, in one single dose in a flavor made for them. Dosage cup included.